Research Repository

A Novel Model-Free Adaptive Control Design for Multivariable Industrial Processes

Xu, D, Jiang, B and Shi, Peng (2014) A Novel Model-Free Adaptive Control Design for Multivariable Industrial Processes. IEEE Transactions on Industrial Electronics, 61 (11). 6391 - 6398. ISSN 0278-0046

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: nonlinear system; data-driven control; Lyapunov-based stability analysis; multiple adaptive observer; pseudopartial derivative; close-loop system
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 13 Mar 2016 23:24
Last Modified: 17 Sep 2019 06:56
URI: http://vuir.vu.edu.au/id/eprint/30133
DOI: https://doi.org/10.1109/TIE.2014.2308161
ePrint Statistics: View download statistics for this item
Citations in Scopus: 77 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar